# SDR DHL2004784007

- Difficulty date: December 31, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN LANDING GEAR HANDLE RAISED THE FWD ENTRY DOOR LIGHT ILLUMINATED RETURNED FOR LANDING.  PERFORMED FWD DOOR ENTRY INDICATOR SWITCH CLEANED AND TIGHTENED SAME TEST OK LT OFF IN CLOSED POS IAW AMM 52-11-01.
